# SDR 2008UALA03799

- Difficulty date: July 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 79411
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9J EMERGENCY LIGHT INOP.  *S/D*  FOUND LOOSE CONNECTION.  SECURED CONNECTION, OP CHECK GOOD.  AC OK FOR SERVICE.
